MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ RED DOT¿ MONITORING ELECTRODES; ECG ELECTRODE

3M HEALTH CARE 3M¿ RED DOT¿ MONITORING ELECTRODES; ECG ELECTRODE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 01/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lot number was not provided.Without a lot number, expiration date and manufacture date cannot be determined.
 
Event or Problem Description
A hospital imaging manager alleged three 2670-5 3m¿ red dot¿ soft cloth monitoring electrodes were applied to a patient in the emergency room.A few hours following application of the electrodes, the patient was transferred to the imaging area for an mri procedure.The patient did not have cardiac monitoring during the mri, but the electrodes were reportedly left on his skin.The patient stated he felt pain under the electrodes during the mri but did not say anything until the test was completed.The patient allegedly experienced circular burns under the electrode stubs.He was seen by a physician in the er and was treated with rx silvadene cream.

Brand Name
3M¿ RED DOT¿ MONITORING ELECTRODES
Common Device Name
ECG ELECTRODE
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key8297707
Report Number2110898-2019-00019
Device Sequence Number13941390
Product Code DRX
UDI-Device Identifier10707387499966
UDI-Public10707387499966
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number2670-5
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2019
Initial Report FDA Received Date02/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MRI
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR